# SDR QXEA0000750

- Difficulty date: February 29, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Chafed
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- WING TO FUSELAGE JOINT STRAP IS CHAFED UNDER PANEL 92J.  REPAIRED IAW FOKKER SRM 51-10-04, PARAGRAPH 4B (1), PAGE 9 AND PARAGRAPH 3C (1-4) PAGE 8.
